Question for Betty.
 

I recently switched birth control brands and I didn't have spotting until a few weeks later.  I read the other questions and the answers for them helped me but how much spotting is to much?  I feel like I spot A LOT.  I also have cramps associated with them.  Is this normal? Or is there something going on down there that's causing me to spot toooo much!  =S

 
Betty's Answer.
 

How frustrating! Spotting and cramps are not a lot of fun.  Having to use a minipad or change tampons twice a day, may be spotting. Spotting that continues past 2 to 3 packs of pills should be investigated. However, heavy bleeding with needing to change every few hours and cramping should be investigated sooner.  So, if you are spotting and continuing to have problems with a second or third pack, it is time to contact your health care provider for evaluation.  This new brand of birth control may not be the right choice for you.